Childhood Diseases

Question
Posted by: Jamela | 2009-08-18

Q.

breastfeeding

im a medical doctor doing my internship, i just got back to work, baby is 31/2 months old, im exclusively breastfeeding. im thinking of using lactation enhancers like espiride, what are the serious side effects on baby except for drowsiness? i need to produce more milk especially when im doing 24hour calls, hope you remember how its like..

Expert's Reply

A.

Paediatrician

I am sorry that you still have to work 24 hour shifts in this enlightened age, and you have young baby to care for! I am very much against using Espiride as a breastmilk enhancer. It will certainly affect your baby. It may be preferable in your case to change to a formula but I leave that for you to decide.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.